Department Mathematik und Informationstechnologie
Organisation: Departments and Institute
Publikationen
- 2015
- Veröffentlicht
On the characterization of Pethő's Loudspeaker
Weitzer, M. F., 2015, in: Publicationes mathematicae. 2015, 87, 1-2Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the Fibonacci Mandelbrot set
Sirvent, V. & Thuswaldner, J., 2015, in: Indagationes Mathematicae. 26, S. 174-190Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the rate of convergence of the 2-D stochastic Leray-alpha model to the 2-D stochastic Navier-Stokes equations with multiplicative noise
Razafimandimby, P. & Bessaih, H., 2015, in: Applied Mathematics and Optimization.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Rational self-affine tiles
Steiner, W. & Thuswaldner, J., 2015, in: Transactions of the American Mathematical Society.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Reachability relations, transitive digraphs and groups
Seifter, N., Potocnik, P., Malnic, A. & Sparl, P., 2015, in: Ars mathematica contemporanea. 8.2015, 1, S. 83-94 12 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Reihenfolgeoptimierung im Prozess der Schweinehälftenzerlegung
Laber, A., 2015Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Masterarbeit
- Veröffentlicht
Salem numbers from a class of star-like trees
Brunotte, H. & Thuswaldner, J., 2015, in: Journal of number theory. 153, S. 85-96 12 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Shift Radix Systems and Their Generalizations
Weitzer, M. F., 2015Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Dissertation
- 2014
- Veröffentlicht
Mono-textured nanocrystalline thin films with pronounced stress-gradients: On the role of grain boundaries in the stress evolution
Daniel, R., Jäger, E., Todt, J., Sartory, B., Mitterer, C. & Keckes, J., 28 Mai 2014, in: Journal of applied physics. 115, 20, 203507.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Infinite motion and 2-distinguishability of graphs and groups
Imrich, W., Smith, S. M., Tucker, T. W. & Watkins, M. E., Feb. 2014, in: Journal of Algebraic Combinatorics. 41, 1, S. 109-122 14 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Algorithmic Learning Theory: 25th International Conference, ALT 2014 Bled, Slovenia, October 8-10, 2014 Proceedings
Auer, P. (Mit-Herausgeber), Clark, A. (Mit-Herausgeber), Zeugmann, T. (Mit-Herausgeber) & Zilles, S. (Mit-Herausgeber), 1 Jan. 2014, Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics). Springer Berlin, Band 8776. (Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics); Band 8776).Publikationen: Beitrag in Buch/Bericht/Konferenzband › Beitrag in Konferenzband
- Veröffentlicht
Editors’ introduction
Auer, P., Clark, A., Zeugmann, T. & Zilles, S., 1 Jan. 2014, in: Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics). 8776, S. 1-7 7 S.Publikationen: Beitrag in Fachzeitschrift › Leitartikel › (peer-reviewed)
- Veröffentlicht
Analysis of the Brinkman-Forchheimer equations with slip boundary conditions
Djoko, J. & Razafimandimby, P., 2014, in: Applicable Analysis. 93, S. 1477-1494Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Autonome Roboter in der Intralogistik: Möglichkeiten zur Optimierung der Auftragsverteilung
Himmelsbach, E. S., 2014Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Masterarbeit
- Veröffentlicht
Digit systems over commutative rings
Scheicher, K., Surer, P., Thuswaldner, J. & Van De Woestijne, C., 2014, in: International journal of number theory. 10, S. 1459-1483Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Distinguishing graphs with infinite motion and nonlinear growth
Imrich, W., Cuno, J. & Lehner, F., 2014, in: Ars mathematica contemporanea. 7, S. 201-213Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Endomorphism Breaking in Graphs
Imrich, W., Kalinowski, R., Lehner, F. & Pilsniak, M., 2014, in: European journal of combinatorics. 21, S. 1-16Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Fast Recognition of Direct and Strong Products
Imrich, W. & Hammack, R., 2014, in: Ars mathematica contemporanea. S. 487-497Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Generalized Catalan sequences originating from the analysis of special data structures
Blieberger, J. & Kirschenhofer, P., 2014, in: Bulletin of the Institute of Combinatorics and its Applications. 71Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Infinity copulas
Simonov, I., 2014.Publikationen: Konferenzbeitrag › Poster › Forschung › (peer-reviewed)